# SDR IPXA09M54861

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED EMERGENCY DUE TO SLAT DISAGREE MESSAGE.  ON APPROACH TO MSP BRAKING ACTION WAS CHANGED FROM GOOD TO POOR DUE TO SNOW AND THE CREW DECIDED TO DIVERT TO STL.  LANDING WAS UNEVENTFUL.  REF FIM 31-71-00-1, PSEU SHOWS LT SLAT NR 4A PROX SENSOR AT FAULT.  REPLACED LWS4A SENSOR PER MM 27-84-03-4.  OPS CHECK GOOD.
